Member's Mark 500mg Extra Strength Acetaminophen (600 ct., 2 pk.)

by Member's Mark |
Item # 332782
|
Model # S0475ZY/A9863 |

Why we love this

Aches and pains slowing you down? Member's Mark Extra Strength Acetaminophen is a must-have for every household. Helps with headaches, fevers and everything in between.

About this item

  • Pain reliever and fever reducer*
  • 500mg tablets
  • Easy to swallow
  • Contains no aspirin
  • Two bottles of 600 tablets each
Top Rated

Due to high demand,
This item may be unavailable from time to time

current price: $10.88$0.01/ea
Free shipping for Plus

Description

Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also temporarily reduces fever. May be used as a pain reliever/fever reducer for adults and children 12 years and over. Compare to Extra Strength Tylenol® Caplets active ingredient.

How To Use

Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor; do not use for more than 10 days unless directed by a doctor; Children under 12 years: ask a doctor.

Ingredients

Active ingredient (in each caplet): Acetaminophen 500 mg. Purpose: Pain reliever/fever reducer. Inactive ingredients: carnauba wax, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid. (*may contain one or more of these ingredients).

 

Member reviews & questions

Disclaimers

"Membership is required to complete an in-club or curbside pickup purchase at Sam's Club."